# SDR 98ZZZX2539

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66HJ
- Make and model: Bell 205A-1
- Aircraft serial: 30239
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 212011710001
- Condition: Broken
- Location: Tail Rotor
- Component: 20901170017
- Stage of operation: HO
- Nature of condition: F
- Precautionary procedure: R

## Discrepancy

PITCH LINK FAILED WHILE IN HOVER FLIGHT.  PILOT EXECUTED HOVERING AUTOROTATION SUCCESSFULLY.  TAIL ROTOR ASSY COMPLETE, 90 DEGREE GEARBOX, AND 42 DEGREE GEARBOX WERE REPLACED AS A PRECAUTION, FOR INSPECTION.
